Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 192, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2013, 12:02 PM CDT for Clay County, Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2013, 12:02 PM CDT (17:02 UTC)
- Expired
- Apr 11, 2013, 12:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 45 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:02 PM CDT | TSTM WND DMG | 7 W West Point, MS | NUMEROUS TREES DOWN IN AREA AROUND CEDAR BLUFF ALONG HWY 50 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS54 KJAN 111702
SVRJAN
MSC025-111730-
/O.NEW.KJAN.SV.W.0192.130411T1702Z-130411T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1202 PM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLAY COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1230 PM CDT
* AT 1202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GRIFFITH MOVING NORTHEAST
AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON
FOR EASTERN MISSISSIPPI.
&&
LAT...LON 3356 8870 3357 8888 3360 8894 3382 8876
3382 8873 3380 8871 3368 8871 3369 8867
3368 8858
TIME...MOT...LOC 1702Z 217DEG 48KT 3363 8878
$$
GRG1 follow-up statement
392
WWUS54 KJAN 111720
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT THU APR 11 2013
MSC025-111729-
/O.CAN.KJAN.SV.W.0192.000000T0000Z-130411T1730Z/
CLAY MS-
1220 PM CDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON
FOR EASTERN MISSISSIPPI.
LAT...LON 3356 8870 3357 8888 3360 8894 3382 8876
3382 8873 3380 8871 3368 8871 3369 8867
3368 8858
TIME...MOT...LOC 1719Z 217DEG 48KT 3381 8861
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:26 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 11, 10:26 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1026 AM CDT THU APR 11 2013
.UPDATE...
A LARGE BAND OF RAIN AND THUNDERSTORMS IN ASSOCIATION WITH A COLD
FRONT IS MOVING ACROSS THE STATE THIS MORNING. A SHORTWAVE MOVING IN
FROM TX WILL HELP GIVE THE EXTRA PUSH NEEDED TO GET THIS SYSTEM OUT
OF HERE THIS AFTERNOON/EVENING. SURFACE CAPES ARE SHOWING VALUES FROM
600-1200 J/KG IN THE EAST/SOUTHEAST. THE POSSIBILITY OF STRONG TO
SEVERE STORMS STILL EXISTS IN THESE AREAS WITH THE GREATER
LIKELIHOOD IN OUR SOUTHEAST. ADJUSTED THE HOURLY TEMPS FOR THE UPDATE
AS WELL AS THE HOURLY WIND DIRECTIONS. THE FLASH FLOOD WATCH WAS
EXTENDED TIL 4PM DUE TO THE VERY SLOW MOVEMENT OF THE FRONT.
THROUGHOUT TODAY...THE TORNADO WATCH WILL BE TRIMMED SLOWLY FROM WEST
TO EAST AS THE FRONT PASSES THROUGH THE WATCH AREA AND THE
ENVIRONMENT IS NOT AS CONDUCIVE FOR SEVERE STORMS BEHIND THE FRONT.
/10/
&&
.AVIATION...
MVFR TO IFR CONDS WITH TSRA/SHRA CONDS IMPACTING ALL SITES THIS MRNG
AS A SLOW MOVING LARGE RA/TS BAND SHIFTS WEST TO EAST THROUGH THE
STATE IN ASSOC WITH FROPA. WIND SHIFT BEHIND TO THE NW HAS OCCURRED
ACROSS ALL WEST AND CNTRL TERMINALS AT 10 KT WITH GUSTS TO NEAR 20 AT
TIMES. WINDS REMAIN SELY AT KHBG/KMEI/KGTR. WINDS WILL VEER WITH
FROPA THROUGH 11/21Z AT THESE SITES. A FEW STRONG TO SEVERE STORMS
PSBL FOR E/SE MS THROUGH 11/21Z. XPCT IMPROVEMENT THROUGH LATE
AFTN/EVE FROM WEST TO EAST BEHIND FROPA WITH VFR RETURNING.
&&
.PREV DISCUSSION... /ISSUED 415 AM CDT THU APR 11 2013/
SHORT TERM...TODAY THROUGH THURSDAY NIGHT...COLD FRONT AND
ASSOCIATED THUNDERSTORM ACTIVITY IS WORKING ITS WAY ACROSS THE AREA
THIS MORNING. IT CONTINUES TO LOOK LIKE THERE IS SOME POTENTIAL FOR
STRONG TO POSSIBLY SEVERE STORMS THIS MORNING...BUT THE PRIMARY RISK
WILL CONTINUE BE FLASH FLOODING DUE TO PWATS UP NEAR 1.6-1.8 INCHES
AND CONTINUED GOOD MOISTURE TRANSPORT. EXPECT 2-4 INCHES OF RAINFALL
WITH ISOLATED HIGHER AMOUNTS POSSIBLE...THUS A FLASH FLOOD WATCH IS
IN AFFECT FOR MUCH OF THE AREA.
AS FAR AS SEVERE GOES THERE IS A WINDOW FROM LATER THIS MORNING
THROUGH ABOUT MID AFTERNOON WHERE THERE COULD BE A FEW STRONG TO
POSSIBLY SEVERE STORMS OVER THE EAST AND SOUTHEASTERN PORTIONS OF
THE AREA. ML CAPES WILL RANGE FROM AROUND 600-1200 J/KG AND H850
WINDS WILL BE 35-40KTS WITH SOME MODEST 0-3 KM SRH VALUES OF AROUND
200-250 M2/S2 BEFORE THE BOUNDARY MOVES EAST OF THE AREA. WILL KEEP
THIS POSSIBILITY IN THE HWO AND GRAPHICASTS. SHOWERS WILL CONTINUE
TO BE POSSIBLE INTO THE LATE AFTERNOON HOURS IN THE EAST BEFORE WILL
QUICKLY CLEAR BEHIND THE FRONT THIS EVENING.
TEMPERATURES WILL GRADUALLY COOL INTO UPPER 50S TO LOW 60S BEHIND
THE BOUNDARY TODAY AND WILL FALL INTO THE MID TO UPPER 40S ACROSS
THE AREA TONIGHT. SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE
AREA ON FRIDAY WITH A NICE DAY ON TAP UNDER MAINLY CLEAR SKIES AND
HIGHS IN THE LOW 70S. A VERY WEAK COLD FRONT WILL MOVE SOUTH ACROSS
THE AREA FRIDAY NIGHT AND THIS WILL MAINLY BE A WIND SHIFT. EXPECT
ANOTHER COOL NIGHT WITH LOWS ONCE AGAIN FALLING INTO THE LOW TO MID
40S. STUCK PRETTY CLOSE TO GUIDANCE TEMPS AND POPS THROUGH THE
PERIOD...BUT DID RAISE SLIGHTLY ABOVE POP GUIDANCE TODAY TO 100
PERCENT ACROSS MUCH THE AREA. /15/
LONG TERM...SATURDAY THROUGH THURSDAY...THE LONG TERM WILL START
OUT DRY SATURDAY BUT A WET WEATHER PATTERN WILL RESULT IN RAIN
CHANCES RETURNING LATE SATURDAY NIGHT AND CONTINUING THROUGH
THURSDAY. A 1022MB HIGH WILL BE CENTERED OVER THE MID MISSISSIPPI
VALLEY SATURDAY MORNING WITH NEAR ZONAL FLOW ALOFT. WL HAVE A DRY
AIRMASS IN PLACE AND UNDER NEAR FULL INSOLATION...TEMPERATURES WILL
TOP OUT A FEW DEGREES WARMER THAN NORMAL IN THE MID TO UPPER 70S.
OUR FLOW ALOFT WILL BACK TO THE SOUTHWEST SATURDAY AHEAD OF A
SHORTWAVE TROUGH OVER THE DESERT SOUTHWEST. THE SURFACE HIGH WILL
SHIFT EAST TO THE OHIO VALLEY BY SATURDAY EVENING AND THEN TO THE
MID ATLANTIC SEABOARD BY SUNDAY MORNING. AS A RESULT LIGHT RETURN
FLOW IS EXPECTED SATURDAY NIGHT. THE MODELS ARE IN BETTER AGREEMENT
WITH THE SHORTWAVE AND MOVE IT OVER THE SOUTHERN PLAINS SATURDAY
NIGHT. THIS WILL HELP SEND LIGHT RAIN BACK INTO OUR SOUTHERN MOST
ZONES AFTER MIDNIGHT SATURDAY. THE AXIS OF THE SHORTWAVE IS EXPECTED
TO BE OVER THE MISSISSIPPI RIVER BY SUNDAY EVENING. RAIN AND A FEW
THUNDERSTORMS ARE EXPECTED TO SPREAD NORTH TO THE HIGHWAY 82
CORRIDOR SUNDAY AFTERNOON. THE SHORTWAVE WILL SHIFT EAST OF OUR CWA
SUNDAY NIGHT BUT SOUTHWEST FLOW ALOFT WITH A SERIES OF SUBTLE
DISTURBANCES IS EXPECTED TO REMAIN OVER OUR REGION THROUGH
WEDNESDAY. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED SUNDAY
THROUGH WEDNESDAY. PWS WILL INCREASE FROM AND INCH MONDAY TO AN INCH
AND A HALF WEDNESDAY. THIS MOISTURE INCLUDING DEW POINTS FROM THE
MID 60S NORTH TO THE LOWER 70S SOUTH WILL COMBINE WITH THE EMBEDDED
DISTURBANCES AND DAYTIME HEATING TO PROVIDE MOSTLY DIURNALLY DRIVEN
CHANCES OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. THE
GFS AND ECMWF DIFFER ON TIMING BUT BOTH MODELS SHOW A MORE AMPLIFIED
SHORTWAVE TROUGH OVER THE WESTERN CONUS WEDNESDAY. THE GFS IS MUCH
MORE PROGRESSIVE THAN THE ECMWF AND HAS THE SHORTWAVE OVER THE
CENTRAL CONUS WITH A COLD FRONT ACROSS OUR DELTA REGION BY SUNRISE
THURSDAY. THE GFS PUSHES THE COLD FRONT SOUTHEAST OF OUR CWA BY
THURSDAY EVENING WHILE THE ECMWF HANGS THE SHORTWAVE TROUGH OVER THE
DESERT SOUTHWEST THURSDAY AND HAS A STALLED FRONTAL BOUNDARY NORTH
OF OUR CWA THURSDAY EVENING. THE GFS SCENARIO DEPICTS SOME
PARAMETERS FAVORABLE FOR SEVERE STORMS THURSDAY BUT WL HOLD OFF
INTRODUCING ANY MENTION IN THE HWO UNTIL BETTER MODEL RUN TO RUN AND
CONSENSUS IS REALIZED. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 44 73 45 / 100 11 0 0
MERIDIAN 73 44 74 43 / 100 22 0 0
VICKSBURG 63 42 74 46 / 99 13 0 0
HATTIESBURG 76 47 76 46 / 100 23 0 0
NATCHEZ 63 43 74 46 / 99 9 0 0
GREENVILLE 61 44 72 47 / 99 13 0 0
GREENWOOD 64 42 71 45 / 99 13 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>030-032>038-040>045-047>050-053>055-059>063.
LA...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016-023>026.
AR...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&Hazardous weather outlook, Apr 11, 9:03 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 903 AM CDT THU APR 11 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>045-047>050-053-059>061-121415- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT- CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS- 903 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA. MORE THAN 2 INCHES FELL OVERNIGHT ACROSS THE WESTERN PORTIONS OF THE AREA AND AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE FOR AREAS ALONG AND NORTHWEST OF THE NATCHEZ TRACE CORRIDOR TODAY. INTENSE RAINFALL RATES COULD RESULT IN LOCALIZED FLASH FLOODING IN SOME LOCATIONS. ALSO...SOME SMALL CREEKS...AREA RIVERS AND LOW LYING AREAS COULD EXPERIENCE RISES IN WATER LEVELS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL EARLY AFTERNOON. IN ADDITION...ISOLATED STRONG STORMS WILL BE POSSIBLE THIS MORNING AS THE COLD FRONT MOVES THROUGH THE AREA. THE MAIN HAZARDS WILL BE DAMAGING WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH WEDNESDAY. MSZ031-039-046-051-052-121415- LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE- 903 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE FROM MID MORNING TO MID AFTERNOON AS STORMS MOVE EAST AHEAD OF A COLD FRONT. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. IN ADDITION...HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA. ONE TO TWO INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE FOR AREAS IN EAST MISSISSIPPI. INTENSE RAINFALL RATES COULD RESULT IN LOCALIZED FLASH FLOODING IN SOME LOCATIONS. ALSO...SOME SMALL CREEKS...AREA RIVERS AND LOW LYING AREAS COULD EXPERIENCE RISES IN WATER LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH WEDNESDAY MSZ054>058-062>066-072>074-121415- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 903 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS ARE POSSIBLE THROUGH MID AFTERNOON AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND A TORNADO OR TWO. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. ONE TO TWO INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE FOR AREAS IN EAST MISSISSIPPI. INTENSE RAINFALL RATES COULD RESULT IN LOCALIZED FLASH FLOODING IN SOME LOCATIONS. ALSO...SOME SMALL CREEKS...AREA RIVERS AND LOW LYING AREAS COULD EXPERIENCE RISES IN WATER LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...HAS BEEN REQUESTED FOR SOUTH MISSISSIPPI TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Apr 11, 9:38 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
938 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
04/11/2013 WEST CARROLL LA BROADCAST MEDIA
REPORTS OF FLOODING IN OAK GROVE AND PIONEER AREAS WITH
WATER COVERING SOME ROADWAYS.
&&
DCOXSpecial weather statement, Apr 11, 10:13 AM CDT, 1 hour 49 minutes before
MSZ056-065-111545- SMITH MS-COVINGTON MS- 1013 AM CDT THU APR 11 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1013 AM CDT THU APR 11 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF TAYLORSVILLE AT 1014 AM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN NORTH CENTRAL COVINGTON AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3202 8955 3195 8932 3171 8948 3174 8962 TIME...MOT...LOC 1514Z 204DEG 39KT 3178 8952 CME
Special weather statement, Apr 11, 10:45 AM CDT, 1 hour 17 minutes before
MSZ049-050-056-111605- SMITH MS-SCOTT MS-RANKIN MS- 1045 AM CDT THU APR 11 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1045 AM CDT THU APR 11 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF PULASKI AT 1046 AM CDT...MOVING NORTHEAST AT 50 MPH. PEOPLE IN EAST CENTRAL RANKIN...SOUTH CENTRAL SCOTT AND NORTHWESTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3243 8957 3217 8953 3214 8981 3228 8983 TIME...MOT...LOC 1546Z 242DEG 44KT 3223 8971 CME
Special weather statement, Apr 11, 10:53 AM CDT, 1 hour 9 minutes before
MSZ051-111615-
NEWTON MS-
1053 AM CDT THU APR 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1053 AM CDT THU APR 11 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER NEWTON AT 1053 AM CDT...MOVING NORTHEAST AT 50 MPH.
PEOPLE IN NEWTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3254 8916 3255 8892 3238 8894 3223 8908
3232 8927
TIME...MOT...LOC 1553Z 210DEG 42KT 3236 8912
CMESpecial weather statement, Apr 11, 10:53 AM CDT, 1 hour 9 minutes before
MSZ057-111615- JASPER MS- 1053 AM CDT THU APR 11 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1053 AM CDT THU APR 11 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF LOUIN AT 1054 AM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN NORTHWESTERN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3199 8928 3205 8933 3222 8932 3222 8912 TIME...MOT...LOC 1554Z 208DEG 37KT 3212 8932 CME
Local storm report, Apr 11, 11:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TORNADO 4 NW LIBERTY 32.70N 88.81W
04/11/2013 KEMPER MS BROADCAST MEDIA
DAMAGE WITH POSSIBLE INJURIES REPORTED ALONG HIGHWAY 493
NORTHWEST OF LIBERTY
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:49 PM CDT | Special Weather Statement | JAN | Bolivar | 61 min |
| Apr 10, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 29 min |
| Apr 10, 11:23 PM CDT | Special Weather Statement | JAN | Bolivar | 57 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | JAN | Washington | 61 min |
| Apr 11, 8:50 AM CDT | River Flood Warning | JAN | Attala, Holmes | 6 days |
| Apr 11, 8:58 AM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Apr 11, 9:28 AM CDT | River Flood Warning | JAN | Neshoba | 24 hr |
| Apr 11, 10:13 AM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Apr 11, 10:45 AM CDT | Special Weather Statement | JAN | Scott | 20 min |
| Apr 11, 10:53 AM CDT | Special Weather Statement | JAN | Jasper | 22 min |
| Apr 11, 11:25 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 50 min |
| Apr 11, 11:31 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 59 min |
| Apr 11, 11:32 AM CDT | Areal Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 6 hr |
| Apr 11, 11:56 AM CDT | Tornado Warning | JAN | Noxubee | 64 min |
| Apr 11, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 42 min |
| Apr 11, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Apr 11, 12:45 PM CDT | Tornado Warning | JAN | Forrest, Lamar, Marion | 45 min |
| Apr 11, 12:46 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 14 min |
| Apr 11, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Apr 11, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 49 min |
| Apr 11, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 31 min |
| Apr 11, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 11, 1:50 PM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 40 min |
| Apr 11, 4:10 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 43 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.